# SDR C2XA05TY051

- Difficulty date: August 27, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 9,949 hours, 7,778 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Shorted
- Location: Nlg Prox
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NUMBER 2703, LANDING GEAR AIR/GROUND FAIL EICAS MESSAGE ON CLIMB-OUT.  ACFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED THE NLG PROXIMITY SENSE HARNESS ASSY.  ACFT WAS TEST FLOWN WITH NO DISCREPANCIES NOTED AND SUBSEQUENTLY RELEASED TO SERVICE.
